Show simple item record

dc.contributor.authorBruno, Jorge L.
dc.contributor.authorMcCluskey, Aisling E.
dc.date.accessioned2018-09-20T16:01:50Z
dc.date.available2018-09-20T16:01:50Z
dc.date.issued2012-08-01
dc.identifier.citationBruno, Jorge L. McCluskey, Aisling E. (2012). Topologies on x as points within <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/xmlschema" xmlns:xsi="http://www.w3.org/2001/xmlschema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/math/mathml" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mrow><mml:mn>2</mml:mn></mml:mrow><mml:mrow><mml:mi mathvariant="script">p</mml:mi><mml:mo stretchy="false">(</mml:mo><mml:mi>x</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:mrow></mml:msup></mml:math>. Topology and its Applications 159 (13), 3027-3032
dc.identifier.issn0166-8641
dc.identifier.urihttp://hdl.handle.net/10379/10569
dc.publisherElsevier BV
dc.relation.ispartofTopology and its Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectstone space 2(p(x))
dc.subjectsubspaces of 2(p(x))
dc.subjecttop(x)
dc.subjectmodel-theoretic conditions for compactness
dc.subjectregular topologies
dc.subjectfinite intervals
dc.subjectbasic intervals
dc.titleTopologies on x as points within <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/xmlschema" xmlns:xsi="http://www.w3.org/2001/xmlschema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/math/mathml" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mrow><mml:mn>2</mml:mn></mml:mrow><mml:mrow><mml:mi mathvariant="script">p</mml:mi><mml:mo stretchy="false">(</mml:mo><mml:mi>x</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:mrow></mml:msup></mml:math>
dc.typeArticle
dc.identifier.doi10.1016/j.topol.2012.05.014
dc.local.publishedsourcehttps://doi.org/10.1016/j.topol.2012.05.014
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland